Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Symmetry in measure algebras

Author: Arthur B. Simon
Journal: Bull. Amer. Math. Soc. 66 (1960), 399-400
MathSciNet review: 0119042
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Walter Rudin, Measure algebras on abelian groups, Bull. Amer. Math. Soc. ol. 65 (1959) pp. 227-247. MR 108689
  • 2. Walter Rudin, Fourier-Stieltjes transforms of measures on independent sets, Bull. Amer. Math. Soc. vol. 66 (1960) pp. 199-202. MR 119035
  • 3. Yu. A. Šreider, The structure of maximal ideals in rings of measures with convolution, Amer. Math. Soc. Translations no. 81, Providence, 1953. MR 53400

Additional Information